# SDR RRXA97306

- Difficulty date: November 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46045
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bushing
- Part number: 5640389
- Condition: Corrosion
- Location: Nlg Drag Brace
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND NLG DRAG BRACE RT UPPER ATTACH LUG BUSHING WAS PITTED.  AFTER REMOVAL OF BUSHING, PITTING WAS FOUND ON THE ID OF THE BRACE ATTACH POINT.  FINAL ID AFTER CORROSION REMOVAL IS 2.601, MAX. ALLOWABLE IS 2.577.  *S/D*  FABRICATED AND INSTALLED NEW BUSHING IAW FAA APPROVED DER TIMCO ENGINEERING  SKETCH REO-03832 AND DAC ACTION 349656 AND DC-8 OHM 32-2-0 FIGURE 2.
